My 2 year old took a 70 milligram vyvanse by mistake. What should I do?

Answers (1)

Anonymous

11 Jan 2012

Hello kimberly myers. Phone 911 or take the child to the nearest hospital. This is or can be a serious life threatening situation. I hope that if you happen to read this, could you please possibly let us know that the child is doing well. Very best of wishes to you both,pledge

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Why isn't Vyvanse working for me? Will it work once you increase the dose?

I'm a 16 year old female and my neurologist (I have epilepsy so I have been seeing my neuro for the past 4 years: I take Lamictal for epilepsy) ...

1 answer 5 Feb 2011

Lisdexamfetamine - How do I kow if my child is taking too high of a dose of Vyvanse?

My 7 year old child just had his Vyvanse increased from 60 to 70 mg. He is now having a harder time staying focused and his behaviors are worse. He ...

1 answer 2 Feb 2012

Can My Body Develop a tolerance for Vyvanse Making it ineffective?

Ive been on 70mg of Vyvanse for about 4 months now after being on 60mg for over a year. I'm starting to feel like the Vyvanse isn't as ...

2 answers 8 Mar 2012

My 10 year old son is on 70mg of vyvanse please help me?

My 10 year old son is on 70mg of vyvanse... I believe he has bn Miss diagnosed!!! This med does not prevent him from eating and is now eating ...

1 answer 2 Aug 2013

Can my 8 year old son take his vyvanse 5 days a week and have weekends off from it to be himself?

He takes 50mg of vyvanse every morning to stay focused and clam at school. Its almost like hes a different kid.. so can I give him weekends without ...

1 answer 20 Jan 2015